# SDR FDEA201603120909

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 46,426 hours, 19,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 47, Y0~ Y450, FLOOR WEB CRACKED, APPROX 1.0 INCH IN LENGTH.  FABRICATE NEW WEB IAW DWG A53832100.  INSTALL  NEW WEB IAW SRM 51-40-21.  MAJOR REPAIR.
